# SDR DALA2023041402974

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,092 hours, 10,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 OVERHEAD EMERGENCY LIGHT ROW 3G INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY. (9948489)
